Bullous pemphigoid (BP) is an autoimmune blistering skin disorder. Recently, BP induced by dipeptidyl peptidase-4 (DPP-4) inhibitors has been a concern. Although DPP-4 inhibitors are commonly used in the Asian population because of their safety and efficacy, BP associated with DPP-4 inhibitors is sometimes seen in clinical settings. Here, we report five Japanese cases of BP associated with the agents. In the present cases, BP occurred in older adults using four different DPP-4 inhibitors, which showed various clinical manifestations in terms of latency period for BP, sex, glycemic control and diabetes duration. Withdrawal of DPP-4 inhibitors was effective in improving BP, and achieved remission even in cases requiring oral steroid administration and intravenous immunoglobulin therapy. Clinicians should note the importance of early diagnosis of this clinical condition and initiate prompt withdrawal of DPP-4 inhibitors.